Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The 2D Boussinesq-Navier-Stokes Equations with Logarithmically Supercritical Dissipation

The 2D Boussinesq-Navier-Stokes Equations with Logarithmically Supercritical Dissipation

Year:    2024

Author:    Durga Jang K.C., Dipendra Regmi, Lizheng Tao, Jiahong Wu

Journal of Mathematical Study, Vol. 57 (2024), Iss. 1 : pp. 101–132

Abstract

We study the global well-posedness of the initial-value problem for the 2D Boussinesq-Navier-Stokes equations with dissipation given by an operator L that can be defined through both an integral kernel and a Fourier multiplier.  When the operator L is represented by |ξ|a(|ξ|) with a satisfying lim|ξ|a(|ξ|)|ξ|σ=0 for any σ>0, we obtain the global well-posedness.  A special consequence is the global well-posedness of 2D Boussinesq-Navier-Stokes equations when the dissipation is logarithmically supercritical.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v57n1.24.06

Journal of Mathematical Study, Vol. 57 (2024), Iss. 1 : pp. 101–132

Published online:    2024-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    32

Keywords:    Supercritical Boussinesq-Navier-Stokes equations global regularity.

Author Details

Durga Jang K.C. Email

Dipendra Regmi Email

Lizheng Tao Email

Jiahong Wu Email

  1. Global regularity of 2D Rayleigh–Bénard equations with logarithmic supercritical dissipation

    Yuan, Baoquan | Xu, Xinyuan | Li, Changhao

    Nonlinear Analysis, Vol. 248 (2024), Iss. P.113617

    https://doi.org/10.1016/j.na.2024.113617 [Citations: 0]
  2. Stability and large time behavior of the 2D Boussinesq equations with velocity supercritical dissipation

    Yuan, Baoquan | Li, Changhao

    Journal of Differential Equations, Vol. 416 (2025), Iss. P.927

    https://doi.org/10.1016/j.jde.2024.10.014 [Citations: 0]